MathSciNet Relay Station
MathSciNet bibliographic data
MR2117194 11R06 (11K16 37B50)
Ito, Shunji; Rao, Hui Purely periodic $\beta$-expansions with Pisot unit base. Proc. Amer. Math. Soc. 133 (2005), no. 4, 953–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement